Home » Frequently asked Questions on Health » Can Nebicard affect ones sex life?

Can Nebicard affect ones sex life?

Q: I am a 50 years old man who had an angioplasty done 5 years ago. I was given Dilzem 90 for 3 years and later changed it to Nebicard 2.5. My sex life is affected ever since I started using Nebicard. I don't have high blood pressure. Can I switch back to Dilzem?

A:Nebicard is the brand name of a medicine called nebivolol. It belongs to a group of drugs called beta-blockers. One of the side effects of Nebicard is impotence; therefore unless there is no alternative, it should not be given to sexually active males. It is not clear as to the reasons, which prompted change of medication from diltiazem particularly since you were doing well. You can safely go back to diltiazem. It is desirable to take a slow-release preparation such as Dilcontin Continus XL 90 mg in order to achieve and maintain steady blood levels throughout 24 hours.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------